# SDR DALA2024053105710

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 98,610 hours, 21,035 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1704 DOOR 1 RIGHT ARMED INDICATOR ON FWD FLIGHT ATT PANEL INOP. CORRECTIVE ACTION: FWD TO MEL 52- 73-01. MCO AND PLACARD INSTALLED. NO M PROCEDURES. (5975890)
